# SDR SWAA2024120554554

- Difficulty date: October 29, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 52,215 hours, 34,621 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATE BS 420 RBL 21 AND WL 156 FWD FACE POSITION AT FWD CARGO COMPARTMENT 2024-680256<[01] REPLACED ANGLE LOCATE BS 420 RBL 21 AND WL 156 FWD FACE POSITION AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02; DWG #143A1212 SHEET 68 REV - AND DWG #143A7505 SHEET 2 REV B. SEE INDIVIDUAL SIGNS OFF BELOW.;[02] CERTIFIED TASK COMPLETE  IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02; DWG #143A1212 SHEET 68 REV - AND DWG #143A7505 SHEET 2 REV B. SEE INDIVIDUAL SIGNS OFF BELOW.
